MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2465-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set was damaged.The following information was received by the initial reporter with the following verbatim.It was reported by customer that when medication was made/mixed by pharmacy and tubing primed with 0.9%ns and sent out to the nurse for administration.When she went to hang the tubing, it snapped, and drug leaked a small amount.
 
Event or Problem Description
Material #:2465-0007, batch#:24055589.It was reported by customer that when medication was made/mixed by pharmacy and tubing primed with 0.9%ns and sent out to the nurse for administration.When she went to hang the tubing, it snapped, and drug leaked a small amount verbatim: rcc received a complaint via email.Email(s) attached.Product: bd alris pump infusion set smart site bag access non-vented ¿ ref (b)(4) lot: (10)24055589.Expiration date: 05/27/27.Drug involved: opdivo and sodium chloride 100 ml.Issue: the medication was made/mixed by pharmacy and tubing primed with 0.9%ns and sent out to the nurse for administration.When she went to hang the tubing it snapped and drug leaked a small amount.I have the tubing available for return for investigation.
 
Additional Manufacturer Narrative
It was reported by customer that the tubing, it snapped, and drug leaked a small amount.No product or photo was returned by the customer.The customer complaint of tubing defective / damaged could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model 2465-0007 lot number 24055589 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20839114
Report Number9616066-2024-01823
Device Sequence Number3838433
Product Code FPA
UDI-Device Identifier10885403221941
UDI-Public(01)10885403221941(11)240527(17)270527(10)24055589
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2465-0007
Device Lot Number24055589
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown